Advertisement

Moscow University Mathematics Bulletin

, Volume 74, Issue 5, pp 212–214 | Cite as

Asymptotics of an Integral of a Function of Boundary Layer Type

  • A. V. AksenovEmail author
Brief Communications
  • 5 Downloads

Abstract

The method for finding asymptotics of the integral of a boundary-layer type function is proposed. The algorithm of application of the proposed method is described. Examples of application of the algorithm are considered.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Ya. Riekstynsh, Asymptotic Expansions of Integrals, Vol. 1 (Zinatne, Riga, 1974), Vol. 2 (Zinatne, Riga, 1977), Vol. 3 (Zinatne, Riga, 1981) [in Russian].Google Scholar
  2. 2.
    M. V. Fedoryuk, Asymptotics: Integrals and Series (Nauka, Moscow, 1987) [in Russian].zbMATHGoogle Scholar
  3. 3.
    V. V. Tolmachev, Theory of Bose Gas (Moscow State Univ., Moscow, 1969) [in Russian].Google Scholar
  4. 4.
    M. D. Van Dyke, Perturbation Methods in Fluid Mechanics (Academic Press, 1964; Mir, Moscow, 1967).zbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia

Personalised recommendations